Alert archive / Wisconsin / Small Craft Advisories in 2014

Small Craft Advisory 80, NWS Milwaukee, WI

November 1, 2014

NWS Milwaukee, WI issued this small craft advisory at Nov 1, 2014, 12:54 AM CDT. It took effect at Nov 1, 2014, 1:00 AM CDT. It was in force for 18 hr.

The area

The counties it named.

The facts

Issued
Nov 1, 2014, 12:54 AM CDT (05:54 UTC)
In effect from
Nov 1, 2014, 1:00 AM CDT
Expired
Nov 1, 2014, 7:00 PM CDT
In force
18 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

121 
WHUS73 KMKX 010554
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1254 AM CDT SAT NOV 1 2014

...BRISK NORTH WINDS TODAY...

.WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE EASTERN
GREAT LAKES CONTINUES TO SHIFT EAST OVERNIGHT AS HIGH PRESSURE
BUILDS TOWARDS THE WESTERN GREAT LAKES. NORTHERLY GALES OVER THE
NEARSHORE WATERS OF LAKE MICHIGAN WILL GRADUALLY DIMINISH BELOW
WARNING LEVELS BY THE EARLY OVERNIGHT HOURS...BUT THE VERY HIGH
WAVES WILL BE SLOWER TO SUBSIDE OVERNIGHT. EXPECT SMALL CRAFT
ADVISORY CONDITIONS INTO SATURDAY AFTERNOON.

LMZ643-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL
  CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY.

* WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141101T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE
  TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY
  DIMINISH INTO SATURDAY.

* WAVES: 5 TO 8 FEET OVERNIGHT AND 3 TO 4 FEET BY SATURDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-011400-
/O.EXP.KMKX.GL.W.0014.000000T0000Z-141101T0600Z/
/O.NEW.KMKX.SC.Y.0080.141101T0600Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
1254 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS MORNING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS
EVENING. THE GALE WARNING WILL EXPIRE AT 1 AM CDT EARLY THIS
MORNING. 

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE
  TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL
  CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY.

* WAVES: 6 TO 9 FEET SUBSIDING TO 3 TO 4 FEET BY LATE SATURDAY
  AFTERNOON.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
5 follow-up statements
325 
WHUS73 KMKX 010826
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
326 AM CDT SAT NOV 1 2014

...BRISK NORTH WINDS DIMINISHING THIS AFTERNOON...

.WINDS WILL SLOWLY SUBSIDE AS STRONG LOW PRESSURE EAST OF THE
EASTERN GREAT LAKES CONTINUES TO SHIFT EAST...AS HIGH PRESSURE
BUILDS TOWARDS THE WESTERN GREAT LAKES.

LMZ643-011630-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
326 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS: NORTH 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY
  DIMINISH INTO SATURDAY.

* WAVES: 3 TO 6 FEET SUBSIDING TO 1 TO 3 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-011630-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
326 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE 
  TONIGHT...TO 15 TO 25 KNOTS. WINDS WILL CONTINUE TO GRADUALLY 
  DIMINISH INTO SATURDAY. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-011630-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
326 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH 20 TO 30 KNOTS SLOWLY LOWERING THROUGH LATE 
  TONIGHT...TO 15 TO 25 KNOTS GUSTING TO 30 KNOTS. WINDS WILL 
  CONTINUE TO GRADUALLY DIMINISH INTO SATURDAY. 

* WAVES: 4 TO 7 FEET SUBSIDING TO 3 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
868 
WHUS73 KMKX 011426
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
926 AM CDT SAT NOV 1 2014

...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON...

.WINDS AND WAVES WILL SLOWLY SUBSIDE TODAY AS HIGH PRESSURE
BUILDS INTO THE WESTERN GREAT LAKES REGION.

LMZ643-011800-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
926 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS
AFTERNOON...

* WINDS: NORTH 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS LATE
  IN THE AFTERNOON. 

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 3 FEET THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-011800-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
926 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTH WIND 10 TO 15 KNOTS VEERING NORTHEAST 5 TO 15 KNOTS
  LATE IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-011800-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
926 AM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST WIND 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  BACKING NORTH 10 TO 15 KNOTS IN THE AFTERNOON. 

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
584 
WHUS73 KMKX 011813 AAA
MWWMKX

URGENT - MARINE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
113 PM CDT SAT NOV 1 2014

...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON...

.WINDS AND WAVES WILL SLOWLY SUBSIDE TODAY AS HIGH PRESSURE
BUILDS INTO THE WESTERN GREAT LAKES REGION.

LMZ644-011915-
/O.CAN.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
113 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

EXPECT NORTHEAST WINDS 10 TO 20 KNOTS TO FURTHER DIMINISH THROUGH
THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET
THIS EVENING.

$$

LMZ643-011915-
/O.EXP.KMKX.SC.Y.0080.000000T0000Z-141101T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
113 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

EXPECT NORTHEAST WINDS 10 TO 20 KNOTS TO FURTHER DIMINISH THROUGH
THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET
THIS EVENING.

$$

LMZ645-012100-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
113 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM CDT THIS
AFTERNOON...

* WINDS: NORTH WIND 10 TO 20 KNOTS VEERING NORTHEAST 5 TO 15
  KNOTS LATE IN THE AFTERNOON.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ646-012100-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
113 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTHEAST WIND 10 TO 20 KNOTS.

* WAVES: 3 TO 6 FEET SUBSIDING TO 2 TO 4 FEET BY EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
510 
WHUS73 KMKX 012108
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 PM CDT SAT NOV 1 2014

...NORTH WINDS AND HIGH WAVES DIMINISHING THIS AFTERNOON...

.WINDS AND WAVES WILL CONTINUE TO SUBSIDE LATE THIS AFTERNOON AS
HIGH PRESSURE BUILDS INTO THE WESTERN GREAT LAKES REGION.

LMZ645-012215-
/O.EXP.KMKX.SC.Y.0080.000000T0000Z-141101T2100Z/
NORTH POINT LIGHT TO WIND POINT WI-
408 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY HAS EXPIRED...

EXPECT NORTHEAST WINDS 5 TO 15 KNOTS TO FURTHER DIMINISH THROUGH
THE EVENING. WAVES OF 3 TO 4 FEET WILL SUBSIDE TO 1 TO 3 FEET
THIS EVENING.

$$

LMZ646-020000-
/O.CON.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
408 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS
EVENING...

* WINDS: NORTH TO NORTHEAST WIND 10 TO 20 KNOTS.

* WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET EARLY THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
276 
WHUS73 KMKX 012357
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
657 PM CDT SAT NOV 1 2014

...WAVES CONTINUE TO SUBSIDE...

.WAVES CONTINUE TO SUBSIDE AS WINDS DIMINISH WITH THE CENTER OF
HIGH PRESSURE SETTLING OVER LAKE MICHIGAN. THE SMALL CRAFT
ADVISORY WILL BE ALLOWED TO EXPIRE AT 7 PM CDT.

LMZ646-020100-
/O.EXP.KMKX.SC.Y.0080.000000T0000Z-141102T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
657 PM CDT SAT NOV 1 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 7 PM CDT THIS EVENING. 

$$

REM
WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Oct 31, 9:59 PM CDT, 2 hours 55 minutes earlier.

Area forecast discussion, Oct 31, 9:59 PM CDT, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
959 PM CDT FRI OCT 31 2014

.UPDATE...

PRESSURE GRADIENT CONTINUES TO RELAX AS HIGH PRESSURE BUILDS INTO
THE REGION. STILL GETTING GUSTS TO 30 KNOTS/34 MPH/ ALONG THE LAKE
FROM MILWAUKEE SOUTH. NNW WINDS ALONG THE LAKE WHICH EARLIER KEPT
THE CONVERGENCE ZONE...AND SUBSEQUENTLY THE LAKE-EFFECT SHOWERS
OFFSHORE...ARE BEGINNING THEIR FORECAST SHIFT TO THE NE. EXPECT
THE LAKE-EFFECT BANDS TO CONTINUE TO PUSH ONSHORE FROM SHEBOYGAN
TO KENOSHA COUNTIES OVERNIGHT...AND INLAND AS FAR AS FAR SE
WAUKESHA AND FAR SOUTHEAST WALWORTH COUNTIES. LOOKS TO BE A MIX OF
RAIN AND SNOW SHOWERS...GOING OVER TO ALL SNOW SHOWERS AFTER
MIDNIGHT.

&&

.AVIATION/06Z TAFS/...

GUSTY WINDS WILL CONTINUE TO LOWER AS HIGH PRESSURE BUILDS INTO
THE STATE...THOUGH GUSTS TO 30 KNOTS THROUGH MIDNIGHT AT KMKE AND
KENW. LAKE-EFFECT SNOW/RAIN SHOWERS BEGINNING TO WORK INLAND AS
WINDS COME AROUND MORE TO THE NNE...WITH KMKE AND KENW THE BEST
BET TO SEE VISIBILITY-REDUCING SNOW SHOWERS. ACCUMULATIONS WILL
REMAIN BELOW 1/2 INCH...MAINLY ON GRASSY AREAS...BUT SURFACE TEMPS
WILL HAVE TO BE WATCHED OVERNIGHT AS TEMPS FALL BELOW FREEZING.

&&

.MARINE...

WILL KEEP GALE WARNING FOR ALL ZONES GOING UNTIL 06Z. PRESSURE
GRADIENT RELAXING FROM NORTH TO SOUTH AS HIGH PRESSURE BUILDS
INTO THE STATE...WITH GUSTS AT THE SHEBOYGAN C-MAN ONLY REACHING
30 KNOTS LAST HOUR. SHOULD SEE A CONTINUED SLOW DIMINISHING OF
BOTH SUSTAINED WINDS AND GUSTS INTO THE EARLY OVERNIGHT. WAVES
WILL REMAIN HIGH..AND WITH WINDS HOLDING AT 15 TO 25 KNOTS WITH
GUSTS TO 30 KNOTS INTO THE OVERNIGHT...WILL NEED A SMALL CRAFT
ADVISORY AFTER THE GALE WARNING ENDS....THAT COULD GO INTO
SATURDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 342 PM CDT FRI OCT 31 2014/

TONIGHT AND SATURDAY...FORECAST CONFIDENCE HIGH.

THE POTENT UPPER LEVEL SHORTWAVE TROUGH OVER LAKE MICHIGAN
RESPONSIBLE FOR THE WINDY FRIDAY WILL SHIFT EAST OVERNIGHT. SURFACE
WINDS WILL REMAIN NORTHERLY BUT GRADUALLY DIMINISH THROUGH THE LATE
AFTERNOON AND EVENING AS SURFACE HIGH PRESSURE BUILDS INTO THE UPPER
MIDWEST. THE WIND ADVISORY EXPIRATION TIME OF 6 PM IS REASONABLE.

IT WILL BE A COLD NIGHT. THE STRATOCUMULUS CLOUDS OVER THE AREA THIS
AFTERNOON WILL RAPIDLY DISSIPATE LATE THIS AFTERNOON. WINDS WILL
REMAIN ELEVATED THROUGH THE EVENING... SO WIND CHILL TEMPS WILL BE
IN THE 20S AND THEN DROP INTO THE TEENS OVERNIGHT. 925MB TEMPS WILL
BE AROUND -3C WITH A WEAK INVERSION YIELDING MIN TEMPS IN THE LOWER
TO MID 20S INLAND. CLOUDS OVER THE LAKESHORE COUNTIES WILL KEEP
TEMPS MILDER THERE.

LAKE EFFECT SHOWERS IN MULTIPLE SHORE-PARALLEL BANDS HAVE REMAINED
JUST OFFSHORE OF RACINE AND KENOSHA COUNTIES FOR MOST OF THE
AFTERNOON. 1000-850MB WINDS WILL VEER TO THE NORTHEAST OVERNIGHT
WHICH SHOULD PUSH THE LAKE EFFECT SNOW BANDS INLAND FROM MILWAUKEE
SOUTH TO KENOSHA. LIGHT ACCUMULATIONS OF AN INCH OR LESS WILL BE
POSSIBLE. THE MOST LIKELY TIME PERIOD FOR SNOW SHOWERS TO OCCUR WILL
BE MIDNIGHT THROUGH 4 AM.

1000-850MB WINDS WILL REMAIN NORTHEAST WITH MODERATE RH THROUGH
MIDDAY SATURDAY BEFORE TURNING BACK TO THE NORTH AND DRYING OUT.
THIS WILL KEEP AT LEAST LAKE EFFECT CLOUDS INLAND OVER RACINE AND
KENOSHA COUNTIES WITH POSSIBLE LIGHT SNOW SHOWERS. MEANWHILE...
SURFACE WINDS WILL BECOME LIGHT AND SHIFT FROM NORTHEAST TO
SOUTHEAST THROUGH THE AFTERNOON. THERE WILL BE PLENTY OF SUNSHINE.
HOWEVER... 925MB TEMPS WILL BARELY RISE TO 0C... SO HIGHS WILL ONLY
BE IN THE LOWER 40S.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...FORECAST CONFIDENCE IS
HIGH.

HIGH PRESSURE WILL SLIDE EAST BY SUNDAY MORNING. TEMPS SHOULD
STILL RADIATE OUT PRETTY HARD SATURDAY NIGHT...ESPECIALLY ACROSS
THE EAST. SOME INCREASING CLOUDS AND WINDS WILL KEEP TEMPS A BIT
MORE ELEVATED WEST.

OTHER THAN SOME HIGH CLOUDS...SUNDAY AND SUNDAY NIGHT WILL STILL
BE QUIET. A TIGHTENING PRESSURE GRADIENT DUE TO HIGH PRESSURE EAST
AND LOW PRESSURE PUSHING IN FROM THE WEST WILL BRING GUSTY
SOUTHERLY WINDS ON SUNDAY. ALL THOSE LEAVES THAT MOVED SOUTH
TODAY...WILL MOVE NORTH ON SUNDAY...

MONDAY THROUGH TUESDAY...FORECAST CONFIDENCE IS HIGH.

OVERALL...MONDAY WILL BE ANOTHER QUIET DAY. THE TROF APPROACHING
FROM THE WEST WILL PULL MOISTURE NORTH THAT COULD PRODUCE SOME
SHOWERS JUST AHEAD OF AN ASSOCIATED COLD FRONT LATER MONDAY
AFTERNOON...AND MAINLY WEST OF MADISON. SOME OF THE MODELS BRING
IT INTO THE SOUTHEAST DURING THE AFTERNOON...BUT THAT LOOKS
DUBIOUS GIVEN THE MOISTURE PROFILES.

THE BULK OF THE FORCING AND MOISTURE WILL ARRIVE WITH THE TROF
MONDAY NIGHT. RAIN IS LIKELY DURING THIS TIME AND THE TROF SHOULD
BE EXITING THE EAST RIGHT AROUND 12Z TUESDAY. WILL HANG ONTO A
CHANCE OF RAIN INTO TUESDAY...BUT THAT MAY GET TRIMMED OUT OVER
TIME AS THE MODELS APPEAR TO PICKING UP SPEED WITH THIS SYSTEM.
THEY WERE RATHER SLOW ON THE PREVIOUS RUN. WON/T MAKE A DRASTIC
ADJUSTMENT AT THIS TIME HOWEVER.

WEDNESDAY...FORECAST CONFIDENCE IS MEDIUM.

A QUICK HITTING CLIPPER TYPE SYSTEM WILL RACE THROUGH LATER ON
WEDNESDAY...POSSIBLY INTO WEDNESDAY EVENING. THIS COULD BRING A
SHOT OF SOME LIGHT RAIN.

THURSDAY AND FRIDAY...FORECAST CONFIDENCE IS MEDIUM.

HIGH PRESSURE RETURNS...BRINGING QUIET WEATHER. THE END OF THE
WEEK IS LOOKING COOLER...BUT NOTHING DRASTIC.

AVIATION/00Z TAFS/...

THE STRONG WINDS AND GUSTS WILL GRADUALLY DIMINISH THROUGH THE
EVENING... REMAINING ELEVATED IN THE LAKESHORE COUNTIES. DRIER AIR
WILL SPREAD INTO THE REGION TONIGHT AS HIGH PRESSURE APPROACHES.
SKIES WILL CLEAR INLAND QUICKLY LATE THIS AFTERNOON. LAKE EFFECT
CLOUDS AND SCATTERED LIGHT SNOW SHOWERS WILL LINGER THROUGH TONIGHT
AND POSSIBLY SATURDAY MORNING FROM MILWAUKEE SOUTH THROUGH RACINE
AND KENOSHA. MVFR CEILINGS WITH ANOTHER 0.5 TO 1 INCH OF SNOWFALL ON
GRASSY AREAS IS POSSIBLE AT RACINE AND KENOSHA. MKE HAS A GOOD
CHANCE FOR MVFR CIGS FROM 06Z TO 12Z AS WELL.

MARINE...

GALE WARNING REMAINS IN EFFECT UNTIL 06Z SATURDAY ACROSS THE
NEARSHORE WATERS OF LAKE MICHIGAN. THE LOW PRESSURE SYSTEM OVER THE
EASTERN GREAT LAKES WILL GRADUALLY SHIFT EAST OVERNIGHT AND HIGH
PRESSURE WILL SPREAD INTO THE UPPER MIDWEST ON SATURDAY. GALES AND
HIGH WAVES WILL DIMINISH TO SMALL CRAFT CONDITIONS THROUGH THE
EVENING.

WAVES WILL SLOWLY SUBSIDE BELOW 4 FEET BY SATURDAY EVENING. THUS...A
SMALL CRAFT ADVISORY WILL BE NEEDED INTO SATURDAY EVENING AFTER THE
GALE WARNING EXPIRES.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING UNTIL 1 AM CDT SATURDAY FOR LMZ643>646.

&&

UPDATE...REM
TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...DAVIS
Hazardous weather outlook, Oct 31, 7:20 PM CDT, 5 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT FRI OCT 31 2014

WIZ046-047-051-052-056>060-062>072-020030-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
720 PM CDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED OVER THE NEXT WEEK...BUT
MEASURED WIND SPEED REPORTS AND ANY REPORTS OF WIND DAMAGE FROM
EARLIER TODAY WOULD BE APPRECIATED.

LMZ643>646-020030-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
720 PM CDT FRI OCT 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A GALE WARNING IS IN EFFECT THROUGH THIS EVENING...AS STRONG NORTH
WINDS OCCUR WITH STRONG LOW PRESSURE TO THE EAST OF THE REGION.
THESE WINDS WILL CONTINUE TO GENERATE VERY HIGH WAVES. THE WINDS
WILL WEAKEN LATER TONIGHT. A SMALL CRAFT ADVISORY WILL BE NEEDED
LATER TONIGHT...AS WAVES REMAIN HIGH.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH FRIDAY

A SMALL CRAFT ADVISORY WILL BE NEEDED THROUGH SATURDAY...AS WAVES
REMAIN HIGH. THEY WILL SLOWLY SUBSIDE BY SATURDAY EVENING.

WINDS AND WAVES WILL APPROACH SMALL CRAFT ADVISORY LEVELS SUNDAY
INTO MONDAY...AS SOUTH TO SOUTHWEST WINDS INCREASE ACROSS THE
REGION.

REM
WWW.WEATHER.GOV/MKX

In the hours before

Local storm report, Oct 31, 8:44 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
844 PM CDT FRI OCT 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1020 AM     NON-TSTM WND GST 1 E PORT WASHINGTON     43.38N 87.85W
10/31/2014  M39.00 MPH       LMZ643             WI   C-MAN STATION

            34 KNOT WIND GUST RECORDED AT PWAW3 LAKESHORE OBSERVATION
            SITE.

0140 PM     NON-TSTM WND GST 1 E KENOSHA             42.58N 87.80W
10/31/2014  M54.00 MPH       LMZ646             WI   C-MAN STATION

            47 KNOT WIND GUST RECORDED AT KNSW3 LAKESHORE OBSERAVTION
            SITE. 43.7 MPH...38 KNOTS...SUSTAINED WIND.

0235 PM     NON-TSTM WND GST 2 ENE MILWAUKEE         43.04N 87.88W
10/31/2014  M50.00 MPH       LMZ645             WI   C-MAN STATION

            43 KNOT WIND GUST RECORDED AT MLWW3 MILWAUKEE LAKESHORE
            OBSERVATION SITE. SUSTAINED WIND 44 MPH...38 KNOTS.

&&

REM

Nearby

Small Craft Advisories in Wisconsin, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.